Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On wave motion in an infinite solid bounded internally by a cylinder or a sphere


Author: Arnold N. Lowan
Journal: Bull. Amer. Math. Soc. 45 (1939), 316-325
MathSciNet review: 1563974
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1939-06975-9
PII: S 0002-9904(1939)06975-9